# SDR 96FDEA01229

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195FE
- Make and model: Boeing 727-22
- Aircraft serial: 19144
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651630919
- Condition: Corroded
- Location: Bs 251.6,
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  NR 0581(021) CORROSION (C53-221-01) ON FRAME BS 251.6, WL 223, LBL 48.  CORRECTIVE ACTION  *****S/D***** REPAIRED FRAME STA 251.6, WL 223, LBL 48 IAW SRM 51-40-2.
